# SDR ASOA201101304

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.0+128 VERTICAL POST LBL18.0 INBD AND OTBD SIDES HAVE INDICATIONS NOTED APPROX .2" IN LENGTH 50 PERCENT FSH AT AFT FLANGE RADIUS WL69.0 FAILED NDT INSPECTION.  REMOVED POST, LOCATED, DRILLED AND INSTALLED NEW VERTICAL POST IAW SRM 51-42-06 & 51-42-22.
